# SDR UALA2013032701970

- Difficulty date: March 26, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,476 hours, 14,582 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blanket
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HYD AND FUEL LINE BLANKET ON RIGHT SIDE OF ENGINE IS DAMAGED.  REPLACED BLANKET.
